MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during start up the ht70 ventilator alarm generated a " date has reset please replace coin battery" message.There was no patient involvement.The service engineer replaced the coin battery and the control printed circuit board.The ventilator was found to be in working condition.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6753142
Report Number2023050-2017-05583
Device Sequence Number11009278
Product Code CBK
UDI-Device Identifier10884521542044
UDI-Public10884521542044
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70M-CN-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date07/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1